MAUDE Adverse Event Report: ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number TITANIUM SWIVELOCK, 4.75X19.1MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-2324slm swivelock anchor separated from suture.This was discovered post operation via x-ray.The procedure performed was an reduction and fixation of avulsion fracture of the greater tuberosity of humerus and it took place on (b)(6) 2022.A revision surgery has not yet occurred but it will be schedule for the near future.No further information has been given as of today.Additional information received on 5/9/2022: surgeon became aware of device failure three days after the procedure on (b)(6) 2022.Revision surgery has yet to be schedule.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
TITANIUM SWIVELOCK, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19195817
Report Number1220246-2024-02496
Device Sequence Number18222980
Product Code MAI
UDI-Device Identifier00888867026940
UDI-Public00888867026940
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTITANIUM SWIVELOCK, 4.75X19.1MM
Device Catalogue NumberAR-2324SLM
Device Lot Number12122472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown